首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The finite-sample properties of bootstrap tests in multiple structural change models
  • 本地全文:下载
  • 作者:Jamel JOUINI ; Mohamed Boutahar
  • 期刊名称:Economics Bulletin
  • 电子版ISSN:1545-2921
  • 出版年度:2010
  • 卷号:30
  • 期号:1
  • 页码:55-66
  • 出版社:Economics Bulletin
  • 摘要:We propose bootstrap methods to approximate the distributions of test statistics for multiple structural breaks. The major advantage of these methods is that they allow freeing us from the constraints imposed by the asymptotic theory on parameters of the model. We also find that the asymptotic critical values lead to serious size distortions while, on the contrary, the bootstrap procedure leads to remarkably reliable tests in dynamic models
国家哲学社会科学文献中心版权所有